# SDR IPXA3B76912

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 16,631 hours, 2,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B027638
- Condition: Cracked
- Location: Bs 2696.18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C03, DURING C03 CHECK OF DATUM ACFT, TWO INCHES LONG CRACK DAMAGE WAS FOUND ON THE FRAME  AT BS 2696.18, WL 292.  REPAIR IAW EO B747-5310-49695-A AND SR:1-2407977602.
